Alert archive / Utah / Red Flag Warnings in 2010
Red Flag Warning 36, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Sep 30, 2010, 2:38 PM MDT. It took effect at Oct 1, 2010, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2010, 2:38 PM MDT (20:38 UTC)
- In effect from
- Oct 1, 2010, 12:00 PM MDT
- Expired
- Oct 1, 2010, 10:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
772 WWUS85 KSLC 302038 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 238 PM MDT THU SEP 30 2010 UTZ435-437-439-440-011100- /O.UPG.KSLC.FW.A.0024.101001T1800Z-101002T0400Z/ /O.NEW.KSLC.FW.W.0036.101001T1800Z-101002T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 238 PM MDT THU SEP 30 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT FRIDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 435... 437...439 AND 440... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: FIRE ZONE 435 SOUTHWEST DESERTS AND MOUNTAINS...FIRE ZONE 437 SOUTHWEST AND SOUTH CENTRAL MOUNTAINS...FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON...FIRE ZONE 440 SOUTH CENTRAL UTAH. * THUNDERSTORMS: WIDELY SCATTERED DRY LIGHTNING IS EXPECTED FROM THUNDERSTORM ACTIVITY ACROSS SOUTHWEST UTAH FRIDAY AFTERNOON AND EVENING. LITTLE IF ANY RAINFALL IS EXPECTED WITH THESE STORMS. * OUTFLOW WINDS: GUSTY AND ERRATIC WINDS UP TO 50 MPH WILL BE POSSIBLE IN THE VICINITY OF THUNDERSTORM ACTIVITY. * IMPACTS: THE COMBINATION OF VERY DRY ANTECEDENT CONDITIONS AND AN INCREASE IN LIGHTNING FRIDAY WILL POTENTIALLY INITIATE NEW FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ UTZ433-434-436-438-441-011100- /O.CON.KSLC.FW.A.0024.101001T1800Z-101002T0400Z/ SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- CENTRAL UTAH MOUNTAINS-HENRY MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- 238 PM MDT THU SEP 30 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 433...434...436...438 AND 441... * AFFECTED AREA: FIRE ZONE 433 SANPETE AND SEVIER VALLEYS... FIRE ZONE 434 WEST CENTRAL DESERTS AND MOUNTAINS...FIRE ZONE 436 CENTRAL UTAH MOUNTAINS...FIRE ZONE 438 HENRY MOUNTAINS... FIRE ZONE 441 GLEN CANYON RECREATION AREA/LAKE POWELL. * THUNDERSTORMS: DRY LIGHTNING IS POSSIBLE FROM ISOLATED TO WIDELY SCATTERED THUNDERSTORM ACTIVITY ACROSS PORTIONS OF SOUTHERN AND CENTRAL UTAH FRIDAY AFTERNOON AND EVENING. LITTLE IF ANY RAINFALL IS EXPECTED FROM THESE STORMS. * OUTFLOW WINDS: GUSTY AND ERRATIC WINDS UP TO 50 MPH WILL BE POSSIBLE IN THE VICINITY OF THUNDERSTORM ACTIVITY. * IMPACTS: THE COMBINATION OF VERY DRY ANTECEDENT CONDITIONS AND AN INCREASE IN LIGHTNING FRIDAY WILL POTENTIALLY INITIATE NEW FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT THERE IS A POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS. CONTINUE TO MONITOR FOR THE LATEST FORECASTS AND FOR POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
2 follow-up statements
968 WWUS85 KSLC 010900 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 300 AM MDT FRI OCT 1 2010 UTZ438-441-011000- /O.CAN.KSLC.FW.A.0024.101001T1800Z-101002T0400Z/ HENRY MOUNTAINS-GLEN CANYON RECREATION AREA/LAKE POWELL- 300 AM MDT FRI OCT 1 2010 ...FIRE WEATHER WATCH IS CANCELLED FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 438 AND 441... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE FIRE WEATHER WATCH FOR THE HENRY MOUNTAINS...GLEN CANYON AND LAKE POWELL AREAS. THUNDERSTORM DEVELOPMENT IS EXPECTED TO FOCUS OVER CENTRAL AND SOUTHWESTERN UTAH TODAY. IT IS STILL ANTICIPATED THAT CUMULUS DEVELOPMENT WILL OCCUR ACROSS THE SOUTHEAST THIS AFTERNOON...BUT RECENT STABILITY TRENDS POINT TOWARDS SHALLOW CONVECTION AND A LOW THREAT OF LIGHTNING. $$ UTZ433-434-436-012200- /O.UPG.KSLC.FW.A.0024.101001T1800Z-101002T0400Z/ /O.EXA.KSLC.FW.W.0036.101001T1800Z-101002T0400Z/ SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- CENTRAL UTAH MOUNTAINS- 300 AM MDT FRI OCT 1 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 433...434 AND 436... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: FIRE ZONE 433 SANPETE AND SEVIER VALLEYS... FIRE ZONE 434 WEST CENTRAL DESERTS AND MOUNTAINS...FIRE ZONE 436 CENTRAL UTAH MOUNTAINS. * THUNDERSTORMS: DRY LIGHTNING IS POSSIBLE FROM ISOLATED TO WIDELY SCATTERED THUNDERSTORM ACTIVITY ACROSS PORTIONS OF SOUTHERN AND CENTRAL UTAH THIS AFTERNOON AND EVENING. LITTLE IF ANY RAINFALL IS EXPECTED FROM THESE STORMS. * OUTFLOW WINDS: GUSTY AND ERRATIC WINDS UP TO 50 MPH WILL BE POSSIBLE IN THE VICINITY OF THUNDERSTORM ACTIVITY. * IMPACTS: THE COMBINATION OF VERY DRY ANTECEDENT CONDITIONS AND AN INCREASE IN LIGHTNING TODAY WILL POTENTIALLY INITIATE NEW FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LIGHTNING...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ UTZ435-437-439-440-012200- /O.CON.KSLC.FW.W.0036.101001T1800Z-101002T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 300 AM MDT FRI OCT 1 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 435...437...439 AND 440... * AFFECTED AREA: FIRE ZONE 435 SOUTHWEST DESERTS AND MOUNTAINS...FIRE ZONE 437 SOUTHWEST AND SOUTH CENTRAL MOUNTAINS...FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON...FIRE ZONE 440 SOUTH CENTRAL UTAH. * THUNDERSTORMS: WIDELY SCATTERED DRY LIGHTNING IS EXPECTED FROM THUNDERSTORM ACTIVITY ACROSS SOUTHWEST UTAH THIS AFTERNOON AND EVENING. LITTLE IF ANY RAINFALL IS EXPECTED WITH THESE STORMS. * OUTFLOW WINDS: GUSTY AND ERRATIC WINDS UP TO 50 MPH WILL BE POSSIBLE IN THE VICINITY OF THUNDERSTORM ACTIVITY. * IMPACTS: THE COMBINATION OF VERY DRY ANTECEDENT CONDITIONS AND AN INCREASE IN LIGHTNING TODAY WILL POTENTIALLY INITIATE NEW FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LIGHTNING...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
927 WWUS85 KSLC 012029 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 229 PM MDT FRI OCT 1 2010 UTZ433>437-439-440-020400- /O.CON.KSLC.FW.W.0036.000000T0000Z-101002T0400Z/ SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 229 PM MDT FRI OCT 1 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 433...434...435...436...437...439 AND 440... * AFFECTED AREA: FIRE ZONE 433 SANPETE AND SEVIER VALLEYS... FIRE ZONE 434 WEST CENTRAL DESERTS AND MOUNTAINS...FIRE ZONE 435 SOUTHWEST DESERTS AND MOUNTAINS...FIRE ZONE 436 CENTRAL UTAH MOUNTAINS...FIRE ZONE 437 SOUTHWEST AND SOUTH CENTRAL MOUNTAINS...FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON...FIRE ZONE 440 SOUTH CENTRAL UTAH. * THUNDERSTORMS: WIDELY SCATTERED DRY LIGHTNING IS EXPECTED FROM THUNDERSTORM ACTIVITY ACROSS THE SOUTHWESTERN QUARTER OF UTAH THROUGH THIS EVENING. LITTLE IF ANY RAINFALL IS EXPECTED FROM THESE STORMS. * OUTFLOW WINDS: GUSTY AND ERRATIC WINDS UP TO 50 MPH WILL BE POSSIBLE IN THE VICINITY OF THUNDERSTORM ACTIVITY. * IMPACTS: THE COMBINATION OF VERY DRY ANTECEDENT CONDITIONS AND AN INCREASE IN LIGHTNING TODAY WILL POTENTIALLY INITIATE NEW FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LIGHTNING...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Sep 30, 10:06 AM MDT, 4 hours 32 minutes earlier.
Area forecast discussion, Sep 30, 10:06 AM MDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1006 AM MDT THU SEP 30 2010
.SYNOPSIS...THE STRONG HIGH PRESSURE ALOFT ACROSS THE GREAT BASIN
WILL SHIFT EAST THROUGH THE WEEKEND...ALLOWING FOR INCREASING
MOISTURE ACROSS THE FORECAST AREA. A LARGE STORM SYSTEM WILL BEGIN
TO IMPACT THE AREA EARLY NEXT WEEK.
&&
.DISCUSSION...HIGH PRESSURE REMAINS OVER THE FORECAST AREA THIS
MORNING...BUT THE RIDGE AXIS HAS BEGUN TO SHIFT EAST. THIS IS
ALLOWING MOISTURE FROM A STORM OVER SOUTHERN CALIFORNIA TO BEGIN
TO CREEP INTO THE STATE...MADE EVIDENT BY THE CLOUDS MOVING INTO
SOUTHWESTERN UTAH. THIS WILL ALLOW FOR A FEW HIGH BASED CELLS OVER
THE HIGHER TERRAIN OF SOUTHERN UTAH THIS AFTERNOON...THOUGH THESE
SHOULD BE DRY IN NATURE. ELSEWHERE...THE VERY WARM AIRMASS OVER
THE FORECAST AREA SHOULD AGAIN ALLOW FOR NEAR RECORD TO RECORD
BREAKING MAXIMUM TEMPERATURES OVER MUCH OF THE STATE.
SOUTHERN UTAH MOISTURE WILL SLOWLY INCREASE THROUGH
SATURDAY...ALLOWING FOR BETTER COVERAGE OF AFTERNOON CONVECTION
AND FOR MORE WET THUNDERSTORMS. RIDGE AXIS IS PROGGED TO MOVE EAST
OF THE AREA SUNDAY...ALLOWING SOUTHWEST FLOW TO DEVELOP IN
EARNEST...CAUSING THE MOIST AIRMASS TO SPREAD NORTHWARD ACROSS
MUCH OF THE STATE.
MODELS APPEAR TO BE COMING INTO BETTER AGREEMENT WITH RESPECT TO
THE MONDAY/TUESDAY SYSTEM...AS 06Z GFS AND 00Z ECMWF BOTH SHOW THE
SYSTEM CLOSING OFF BY TUESDAY MORNING WEST OF THE AREA.
HOWEVER...THERE REMAIN DIFFERENCES BETWEEN THE MODELS AS TO WHERE
THE SYSTEM CUTS OFF. ENSEMBLE SPREAD ALSO REMAINS QUITE HIGH WITH
RESPECT TO THIS FEATURE.
NO UPDATES EXPECTED TO THE FORECAST THIS MORNING.
&&
.AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS AND MOSTLY
CLEAR SKIES TODAY. LIGHT WINDS ARE EXPECTED TO BECOME PREVAILING
NORTHWESTERLY BETWEEN 17Z AND 18Z.
&&
.FIRE WEATHER...WARM AND DRY CONDITIONS WILL PREVAIL THROUGHOUT THE
FIRE DISTRICT ONCE AGAIN TODAY. HOWEVER...A STORM SYSTEM OFF THE
SOUTHERN CALIFORNIA COAST HAS SPREAD SOME MID LEVEL MOISTURE INTO
FAR SOUTHWEST UTAH. THIS MOISTURE WILL RESULT IN SOME CLOUD COVER
AND ISOLATED DRY CONVECTION ACROSS THE SOUTHWEST TODAY.
AS MOISTURE INCREASES INTO NEXT WEEK...EXPECT TO SEE AN INCREASE IN
SHOWER/THUNDERSTORM ACTIVITY THE NEXT FEW DAYS. THUNDERSTORMS ARE
EXPECTED TO BE DRY AND PRODUCE GUSTY WINDS TOMORROW...AND PERHAPS ON
SATURDAY AS WELL...BEFORE DEEPER MOISTURE WORKS ITS WAY INTO THE
AREA. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR DRY THUNDERSTORMS
FOR TOMORROW. OTHERWISE...INCREASING INSTABILITY AND HIGH HAINES
INDEX COULD RESULT IN EXTREME FIRE BEHAVIOR AT EXISTING FIRES THE
NEXT COUPLE OF DAYS. COOLER AND WET CONDITIONS ARE THEN EXPECTED FOR
MUCH OF NEXT WEEK AS THE NEXT STORM SYSTEM IMPACTS THE AREA.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR UTZ433>441.
WY...NONE.
&&
PUBLIC/AVIATION...TRAPHAGAN
FIRE WEATHER...CHENG
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Sep 30, 6:00 AM MDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 600 AM MDT THU SEP 30 2010 UTZ001>016-019>021-517-518-WYZ021-011200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 600 AM MDT THU SEP 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY THROUGH TONIGHT THE UNSEASONABLY WARM AND DRY CONDITIONS OF LATE WILL CONTINUE TODAY. RECORD HIGH TEMPERATURES ARE AGAIN A POSSIBILITY THIS AFTERNOON. MOISTURE TO THE SOUTH AND WEST OF UTAH WILL WORK INTO EXTREME SOUTHWEST UTAH LATER TODAY. A FEW DRY THUNDERSTORMS COULD DEVELOP DURING THE LATE AFTERNOON AND EVENING HOURS OVER THE HIGHER TERRAIN OF EXTREME SOUTHWEST UTAH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY MOISTURE WILL SPREAD NORTH ACROSS SOUTHERN AND WESTERN UTAH FRIDAY. AN INCREASING THREAT OF SHOWERS AND THUNDERSTORMS BEGINNING FRIDAY WILL CARRY ON THROUGH THE WEEKEND. THE INCREASING THREAT OF LIGHTNING ALONG WITH VERY DRY FUELS COULD PRODUCE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS SOUTHERN UTAH FRIDAY...AND POSSIBLY THROUGH THE WEEKEND. CONSULT THE FIRE WEATHER WATCH FOR FURTHER DETAILS. A PACIFIC TROUGH APPROACHING THE WEST COAST LATE THIS WEEKEND WILL SETTLE INTO THE WESTERN GREAT BASIN EARLY NEXT WEEK. THIS TROUGH WILL LINGER OVER THE AREA THROUGH MUCH OF THE COMING WEEK. WIDESPREAD PRECIPITATION IS LIKELY TUESDAY THROUGH THURSDAY... ESPECIALLY AT THE HIGHER ELEVATIONS. SIGNIFICANTLY COOLER TEMPERATURES WILL FINALLY ARRIVE AFTER A LONG STRETCH OF VERY WARM READINGS. TEMPERATURES MAY TURN COLD ENOUGH FOR SOME SNOW AT THE HIGHEST ELEVATIONS MIDWEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
Red Flag Warnings in Utah, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.